# SDR SWIA200312269

- Difficulty date: August 18, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 963 hours, 772 cycles
- System (JASC): 2213 · Flight Controller
- Part: Control Panel
- Part number: 8220044001
- Part serial: 161
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 11,452 hours, 8,117 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ALTITUDE PRESELECT NOT HOLDING ALTITUDE/DEPARTED PRESELECT AND RAN UP AND DOWN UNCONTROLLABLE.  PRESELECT KNOB WOULD NOT CONTROL.  DISENGAGED AP AND HAND FLEW PLANE.  REMOVED AND REPLACED FCP IAW MM 22-10-07.  FCP & AP OPS CHECK GOOD IAW MM 22-11-07.
